default search action
"Splitting Epimorphisms of Free Metabelian Groups."
C. Kanta Gupta, Gennady A. Noskov (1997)
- C. Kanta Gupta, Gennady A. Noskov:
Splitting Epimorphisms of Free Metabelian Groups. Int. J. Algebra Comput. 7(6): 697-712 (1997)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.